Oscillation of modified Euler type half-linear differential equations via averaging technique

Date

2022-06-27

Authors

Hasil, Petr
Sisolakova, Jirina
Vesely, Michal

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

In this article, we analyze the oscillation behavior of half-linear differential equation (r(t)tp-1 ɸ(x′))′ + s(t)/t log p t ɸ(x) = 0, ɸ(x) = |x|p-1 sgnx, p > 1. Applying the modified half-linear Prufer angle and a general averaging technique over unbounded intervals, we prove an oscillation criterion for the studied equation. We point out that the presented oscillation criterion is new even in the linear case when p=2.

Description

Keywords

Half-linear equations, Linear equations, Prufer angle, Oscillation criterion, Averaging technique

Citation

Hasil, P., Šisoláková, J., & Veselý, M. (2022). Oscillation of modified Euler type half-linear differential equations via averaging technique. Electronic Journal of Differential Equations, 2022(41), pp. 1-16.

Rights

Attribution 4.0 International

Rights Holder

Rights License